Research Repository

Closed Form Representations of Harmonic Sums

Sofo, Anthony (2010) Closed Form Representations of Harmonic Sums. Hacettepe Journal of Mathematics and Statistics, 39 (2). pp. 255-263. ISSN 1303-5010

Full text for this resource is not available from the Research Repository.


We develop a master theorem from which we are able to represent infinite sums of harmonic numbers and binomial coefficients in both integral and closed form. The new results extend known existing results in the published literature.

Item Type: Article
Uncontrolled Keywords: ResPubID19906, harmonic numbers, Zeta functions, binomial coefficients, integral repre-sentations
Subjects: Current > Division/Research > VU College
Current > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Related URLs:
Depositing User: VUIR
Date Deposited: 20 Jun 2012 03:19
Last Modified: 20 Jun 2012 03:19
ePrint Statistics: View download statistics for this item
Citations in Scopus: 3 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar